Alert archive / North Carolina / Small Craft Advisories in 2021
Small Craft Advisory 30, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this small craft advisory at Mar 11, 2021, 2:38 AM EST. It took effect at Mar 12, 2021, 1:00 PM EST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2021, 2:38 AM EST (07:38 UTC)
- In effect from
- Mar 12, 2021, 1:00 PM EST
- Expired
- Mar 13, 2021, 9:06 PM EST
- In force
- 32 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted.
644 WHUS72 KMHX 110738 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 238 AM EST Thu Mar 11 2021 AMZ152-154-112100- /O.NEW.KMHX.SC.Y.0030.210312T1800Z-210314T0200Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 238 AM EST Thu Mar 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM FRIDAY TO 9 PM EST SATURDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt Friday afternoon, shifting to the north late Friday night and Saturday. Seas building to 4 to 7 ft. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...From 1 PM Friday to 9 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ156-112100- /O.NEW.KMHX.SC.Y.0030.210312T1800Z-210314T0000Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- 238 AM EST Thu Mar 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM FRIDAY TO 7 PM EST SATURDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt Friday afternoon, shifting to the north late Friday night and Saturday. Seas building to 4 to 6 ft. * WHERE...The coastal waters from Ocracoke Inlet to Cape Lookout. * WHEN...From 1 PM Friday to 7 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
8 follow-up statements
881 WHUS72 KMHX 111423 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 923 AM EST Thu Mar 11 2021 AMZ152-154-120230- /O.CON.KMHX.SC.Y.0030.210312T1800Z-210314T0200Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 923 AM EST Thu Mar 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM FRIDAY TO 9 PM EST SATURDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt Friday afternoon, shifting to the north late Friday night and Saturday. Seas building to 4 to 7 ft. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...From 1 PM Friday to 9 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ156-120230- /O.CON.KMHX.SC.Y.0030.210312T1800Z-210314T0000Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- 923 AM EST Thu Mar 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM FRIDAY TO 7 PM EST SATURDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt Friday afternoon, shifting to the north late Friday night and Saturday. Seas building to 4 to 6 ft. * WHERE...The coastal waters from Ocracoke Inlet to Cape Lookout. * WHEN...From 1 PM Friday to 7 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
305 WHUS72 KMHX 112008 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 308 PM EST Thu Mar 11 2021 AMZ152-154-120815- /O.CON.KMHX.SC.Y.0030.210312T1800Z-210314T0200Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 308 PM EST Thu Mar 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM FRIDAY TO 9 PM EST SATURDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt Friday afternoon, shifting to the north late Friday night and Saturday. Seas building to 4 to 7 ft. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...From 1 PM Friday to 9 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ156-120815- /O.CON.KMHX.SC.Y.0030.210312T1800Z-210314T0000Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- 308 PM EST Thu Mar 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM FRIDAY TO 7 PM EST SATURDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt Friday afternoon, shifting to the north late Friday night and Saturday. Seas building to 4 to 6 ft. * WHERE...The coastal waters from Ocracoke Inlet to Cape Lookout. * WHEN...From 1 PM Friday to 7 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
987 WHUS72 KMHX 120819 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 319 AM EST Fri Mar 12 2021 AMZ158-122030- /O.EXB.KMHX.SC.Y.0030.210313T1100Z-210314T0000Z/ S of Cape Lookout to N of Surf City NC out 20 nm- 319 AM EST Fri Mar 12 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 7 PM EST SATURDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...The coastal waters from Cape Lookout to Surf City. * WHEN...From 6 AM to 7 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ150-122030- /O.EXB.KMHX.SC.Y.0030.210313T1100Z-210313T2100Z/ S of Currituck Beach Light to Oregon Inlet NC out 20 nm- 319 AM EST Fri Mar 12 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 4 PM EST SATURDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...The coastal waters from Duck to Oregon Inlet. * WHEN...From 6 AM to 4 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ152-154-122030- /O.EXT.KMHX.SC.Y.0030.210312T1800Z-210314T0500Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 319 AM EST Fri Mar 12 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT EST SATURDAY NIGHT... * WHAT...This afternoon and tonight, southwest winds 15 to 20 kt with gusts up to 25 kt expected. Tomorrow, northeast winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...From 1 PM this afternoon to midnight EST Saturday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ156-122030- /O.CON.KMHX.SC.Y.0030.210312T1800Z-210314T0000Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- 319 AM EST Fri Mar 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST SATURDAY... * WHAT...This afternoon and tonight, southwest winds 15 to 20 kt with gusts up to 25 kt expected. Tomorrow, northeast winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...The coastal waters from Ocracoke Inlet to Cape Lookout. * WHEN...From 1 PM this afternoon to 7 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
191 WHUS72 KMHX 122032 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 332 PM EST Fri Mar 12 2021 AMZ131-230-231-130845- /O.EXB.KMHX.SC.Y.0030.210313T1100Z-210313T1700Z/ Alligator River-Albemarle Sound-Croatan and Roanoke Sounds- 332 PM EST Fri Mar 12 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO NOON EST SATURDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Albemarle, Croatan, and Roanoke Sounds and the Alligator River. * WHEN...From 6 AM to noon EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ135-130845- /O.EXB.KMHX.SC.Y.0030.210313T1100Z-210313T1700Z/ Pamlico Sound- 332 PM EST Fri Mar 12 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO NOON EST SATURDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Pamlico Sound. * WHEN...From 6 AM to noon EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ156-130845- /O.EXT.KMHX.SC.Y.0030.000000T0000Z-210313T2300Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- 332 PM EST Fri Mar 12 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...The coastal waters from Ocracoke Inlet to Cape Lookout. * WHEN...Until 6 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ158-130845- /O.EXT.KMHX.SC.Y.0030.210313T1100Z-210313T2300Z/ S of Cape Lookout to N of Surf City NC out 20 nm- 332 PM EST Fri Mar 12 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TO 6 PM EST SATURDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...The coastal waters from Cape Lookout to Surf City. * WHEN...From 6 AM to 6 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ150-130845- /O.EXT.KMHX.SC.Y.0030.210313T1100Z-210313T2200Z/ S of Currituck Beach Light to Oregon Inlet NC out 20 nm- 332 PM EST Fri Mar 12 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TO 5 PM EST SATURDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...The coastal waters from Duck to Oregon Inlet. * WHEN...From 6 AM to 5 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ152-154-130845- /O.CON.KMHX.SC.Y.0030.000000T0000Z-210314T0500Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 332 PM EST Fri Mar 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST SATURDAY NIGHT... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...Until midnight EST Saturday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
378 WHUS72 KMHX 130803 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 303 AM EST Sat Mar 13 2021 AMZ158-132015- /O.EXT.KMHX.SC.Y.0030.210313T1100Z-210314T0000Z/ S of Cape Lookout to N of Surf City NC out 20 nm- 303 AM EST Sat Mar 13 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...The coastal waters from Cape Lookout to Surf City. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ150-132015- /O.EXT.KMHX.SC.Y.0030.210313T1100Z-210314T0000Z/ S of Currituck Beach Light to Oregon Inlet NC out 20 nm- 303 AM EST Sat Mar 13 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...The coastal waters from Duck to Oregon Inlet. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ135-131900- /O.EXT.KMHX.SC.Y.0030.210313T1100Z-210313T1900Z/ Pamlico Sound- 303 AM EST Sat Mar 13 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... * WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and choppy waters expected. * WHERE...Pamlico Sound. * WHEN...Until 2 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ152-154-132015- /O.CON.KMHX.SC.Y.0030.000000T0000Z-210314T0500Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 303 AM EST Sat Mar 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...Until midnight EST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ156-132015- /O.CON.KMHX.SC.Y.0030.000000T0000Z-210313T2300Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- 303 AM EST Sat Mar 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...The coastal waters from Ocracoke Inlet to Cape Lookout. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ131-230-231-131700- /O.CON.KMHX.SC.Y.0030.210313T1100Z-210313T1700Z/ Alligator River-Albemarle Sound-Croatan and Roanoke Sounds- 303 AM EST Sat Mar 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Albemarle, Croatan, and Roanoke Sounds and the Alligator River. * WHEN...Until noon EST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
578 WHUS72 KMHX 131706 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 1206 PM EST Sat Mar 13 2021 AMZ131-230-231-131815- /O.EXP.KMHX.SC.Y.0030.000000T0000Z-210313T1700Z/ Alligator River-Albemarle Sound-Croatan and Roanoke Sounds- 1206 PM EST Sat Mar 13 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ AMZ152-154-140500- /O.CON.KMHX.SC.Y.0030.000000T0000Z-210314T0500Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 1206 PM EST Sat Mar 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 7 ft. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...Until midnight EST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ156-132300- /O.CON.KMHX.SC.Y.0030.000000T0000Z-210313T2300Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- 1206 PM EST Sat Mar 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...The coastal waters from Ocracoke Inlet to Cape Lookout. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ158-140000- /O.CON.KMHX.SC.Y.0030.000000T0000Z-210314T0000Z/ S of Cape Lookout to N of Surf City NC out 20 nm- 1206 PM EST Sat Mar 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt. * WHERE...The coastal waters from Cape Lookout to Surf City. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ150-140000- /O.CON.KMHX.SC.Y.0030.000000T0000Z-210314T0000Z/ S of Currituck Beach Light to Oregon Inlet NC out 20 nm- 1206 PM EST Sat Mar 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt expected and seas 4 to 6 ft. * WHERE...The coastal waters from Duck to Oregon Inlet. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ135-131900- /O.CON.KMHX.SC.Y.0030.000000T0000Z-210313T1900Z/ Pamlico Sound- 1206 PM EST Sat Mar 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and choppy waters. * WHERE...Pamlico Sound. * WHEN...Until 2 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
104 WHUS72 KMHX 132046 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 346 PM EST Sat Mar 13 2021 AMZ158-132300- /O.EXT.KMHX.SC.Y.0030.000000T0000Z-210313T2300Z/ S of Cape Lookout to N of Surf City NC out 20 nm- 346 PM EST Sat Mar 13 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt. * WHERE...The coastal waters from Cape Lookout to Surf City. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ150-132300- /O.EXT.KMHX.SC.Y.0030.000000T0000Z-210313T2300Z/ S of Currituck Beach Light to Oregon Inlet NC out 20 nm- 346 PM EST Sat Mar 13 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Seas 4 to 6 feet. * WHERE...The coastal waters from Duck to Oregon Inlet. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ152-154-140500- /O.CON.KMHX.SC.Y.0030.000000T0000Z-210314T0500Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 346 PM EST Sat Mar 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...Seas 4 to 6 ft. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...Until midnight EST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ156-132300- /O.CON.KMHX.SC.Y.0030.000000T0000Z-210313T2300Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- 346 PM EST Sat Mar 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Seas 4 to 6 ft. * WHERE...The coastal waters from Ocracoke Inlet to Cape Lookout. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
385 WHUS72 KMHX 140206 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 906 PM EST Sat Mar 13 2021 AMZ152-154-140315- /O.CAN.KMHX.SC.Y.0030.000000T0000Z-210314T0500Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 906 PM EST Sat Mar 13 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Mar 11, 12:16 AM EST, 2 hours 22 minutes earlier.
Area forecast discussion, Mar 11, 12:16 AM EST, 2 hours 22 minutes before
Area Forecast Discussion National Weather Service Newport/Morehead City NC 1216 AM EST Thu Mar 11 2021 .SYNOPSIS... High pressure will continue just off the coast through Friday. A weak cold front will push south through the area Friday night and early Saturday. High pressure will briefly build in Sunday, and an area of low pressure is expected to develop along the NC coast early next week. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... As of 935 PM Wed...Latest sfc analysis shows strong high pressure drifting out into the Mid-Atlantic this evening. The high will continue to grad shift further offshore overnight and as a result the low level flow will become more southwesterly. Expect to see increasing high clouds overnight, which in combination with the SW flow will keep temps more mild than previous nights. Lows dropping into the low to mid 40s inland and upper 40s to low 50s for the beaches. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TODAY/... As of 215 PM Wed...High pressure will remain offshore while upper ridge builds over the SE US...resulting in another quiet and pleasant day with above normal temps. Low level thickness values, mostly sunny skies and SW flow support highs in the upper 60s to low 70s along the coast and mid to upper 70s inland. && .LONG TERM /TONIGHT THROUGH WEDNESDAY/... As of 220 AM Wed...Dry conditions expected through most of the weekend with high pressure in control. Then, a period of unsettled weather is likely Sunday night into early next week, with high pressure rebuilding in the area by mid week. Thursday night and Friday...High pressure will remain offshore through this period with southerly flow continuing across the area, and increasing on Friday. Low level heights will continue to slowly rise, and highs are likely to reach the upper 60s to low 70s on Thursday, and then the low to mid 70s on Friday, possibly upper 70s across the coastal plain. Friday night and Saturday...Ridging is expected to break down Friday night as an upper level trough moves across New England and parts of the Mid-Atlantic. This will push a moisture starved cold front southward across the East Coast early Saturday morning, pushing through Eastern NC by daybreak. Some clouds may accompany this front, but not expecting any precipitation. Strong NNE winds develop behind this front, bringing in much cooler air, with temps ranging from the upper 40s to around 50 across the Outer Banks and NE NC (due to winds off the cold ocean), to the low to mid 60s over Duplin and Onslow counties. Sunday through Tuesday...There remains some sizable model differences in timing with this period, however the main idea is that an approaching upper level low will spawn an area of low pressure off or right along the NC coast sometime Monday or Monday night. The ECMWF remains the slowest solution, possibly due to its handling of this upper level feature. It appears Sunday should remain dry with temps in the upper 50s to low 60s. Given the uncertainty will keep PoPs Monday and Tuesday around 30-40%, and with the area likely to remain on the cool side of the low pressure system, have temperatures below normal, mostly in the 50s. && .AVIATION /05Z THURSDAY THROUGH MONDAY/... Short Term /through 06Z Fri/... As of 1215 AM Thu...High confidence in cont VFR thru period. High pressure off the coast will continue to ridge across Eastern NC through the period with only some ocnl high clouds expected. SSW wind will gust 13 to 17 mph this aftn. Long Term /Thursday night through Monday/... As of 230 AM Wed...VFR conditions expected through the period with high pressure offshore. A backdoor front on Saturday could bring in some lower clouds, however coverage will likely be lacking. && .MARINE... Short Term /through Thursday/... As of 935 PM Wed...No changes to previous thinking. Very nice boating conditions will continue across the waters through Thu with high pressure in control. S-SW flow 5-15 kt with seas 1-2 ft will continue through tonight. S/SW winds increasing to 10-15 kt Thu with seas building to 2-3 ft. Long Term /Thursday night through Monday/... As of 240 AM Wed...Winds will increase on Friday ahead of a cold front, becoming SW 15-25 kts, with seas increasing to 6 feet or more late in the day. Winds will shift sharply to the north early Saturday morning, at 15-25 kts still, and then slowly weaken through the day. Seas will remain 5-7 ft most of the day, subsiding late. Winds weaken dramatically Saturday night, becoming almost calm early Sunday, and then increasing to NW 5-10 kts in the afternoon. Seas will be mostly 3-5 ft. && .MHX WATCHES/WARNINGS/ADVISORIES... NC...None. MARINE...None. && SYNOPSIS...MHX NEAR TERM...JME/CQD SHORT TERM...CQD LONG TERM...SGK AVIATION...RF/SGK MARINE...JME/CQD/SGK
Hazardous weather outlook, Mar 10, 5:56 AM EST, 20 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 556 AM EST Wed Mar 10 2021 NCZ029-044>047-079>081-090>092-094-193>196-198-199-203>205-111100- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven- Southern Craven-West Carteret-East Carteret-Inland Onslow- Coastal Onslow-Northern Outer Banks-Ocracoke Island-Hatteras Island- 556 AM EST Wed Mar 10 2021 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in North Carolina, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.